Volume 292 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
In  Forthcoming  Issues
Three dimensional SOL manifolds and complex Kleinian groups

Waldemar Barrera, Rene Lara, Juan Navarrete

Sums of CR functions from competing CR structures

David E. Barrett, Dusty E. Grundmeier

On periodic points of symplectomorphisms on surfaces

Marta Batoréo

Large-scale rigidity properties of the mapping class groups

Brian H. Bowditch

Bach-flat isotropic gradient Ricci solitons

Esteban Calviño-Louzao, Eduardo García-Río, Ixchel Gutiérrez-Rodríguez, Ramón Vázquez-Lorenzo

A local weighted Axler-Zheng theorem in $\mathbb{C}^n$

Željko Čučković, Sönmez Sahutoglu, Yunus E. Zeytuncu

On Tate duality and a projective scalar property for symmetric algebras

Florian Eisele, Michael Geline, Radha Kessar, Markus Linckelmann

Biharmonic hypersurfaces with constant scalar curvature in space forms

Yu Fu, Min-Chun Hong

Coaction functors, II

S. Kaliszewski, Magnus B. Landstad, John Quigg

Construction of a Rapoport-Zink space for GU(1,1) in the ramified 2-adic case

Daniel Kirch

The growth rate of the tunnel number of m-small knots

Tsuyoshi Kobayashi, Yo'av Rieck

Addendum: singularities of flat fronts in hyperbolic space

Masatoshi Kokubu, Wayne Rossman, Kentaro Saji, Masaaki Umehara, Kotaro Yamada

A restriction on the Alexander polynomials of $L$-space knots

David Krcatovich

Monotonity and radial symmetry results for Schrödinger system with fractional diffusion

Jing Li

Contact stationary Legendrian surfaces in $\mathbb{S}^5$

Yong Luo

Spark deficient Gabor frames

Romanos Diogenes Malikiosis

Irreducibility of the moduli space of stable vector bundles of rank two and odd degree on a very general quintic surface

Nicole Mestrano, Carlos Simpson

A capillary surface with no radial limits

Colm Patric Mitchell

Group and round quadratic forms

James O'Shea

Initial-seed recursions and dualities for d-vectors

Nathan Reading, Salvatore Stella

Ordered groups as a tensor category

Dale Rolfsen

Dual operator algebras close to injective von Neumann algebras

Jean Roydor

Scalar curvature and singular metrics

Yuguang Shi, Luen-Fai Tam

Co-dimensions of the spaces of cusp forms for Siegel congruence subgroups in degree two

Alok Shukla

Good reduction and Shafarevich-type theorems for dynamical systems with portrait level structures

Joseph H. Silverman

Nonexistence results for systems of elliptic and parabolic differential inequalities in exterior domains of $\mathbb{R}^n$

Yuhua Sun

Some Ambrose and Galloway Types Theorems via Bakry-Émery and Modified Ricci Curvatures

Homare Tadano

Temperedness of measures defined by polynomial equations over local fields

David Taylor, V. S. Varadarajan, Jukka Virtanen, David Weisbart

Irreducible decomposition for local representations of quantum Teichmüller space

Jérémy Toulisse

On the differentiability issue of the drift-diffusion equation with nonlocal Lévy-type diffusion

Liutang Xue, Zhuan Ye